Semigroups of order preserving mappings on a finite chain: A new class of divisors

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we aim to prove that every semigroup of the pseudovariety generated by all semigroups of partial, injective and order preserving transformations on a finite chain belongs to the pseudovariety generated by all semigroups of order preserving mappings on a finite chain.
Original languageEnglish
Pages (from-to)230-236
JournalSemigroup Forum
Volume54
Issue number2
DOIs
Publication statusPublished - 1997

Cite this